# SDR ASAA0410423

- Difficulty date: October 3, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Engine: Pwa JT8D17
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 65465682
- Condition: Cracked
- Location: Fuslage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - LFEC OF AFT PRESSURE BULKHEAD FOUND CRACK INDICATION AT STR 7 LT OB RIVET.  REPAIRED AFT PRESSURE BULKHEAD IAW SRM.
